MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.130
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the bellavista1000e us 17,3" ventilator had an issue when it was being used on a patient, roughly between 10 to 11 a.M.The unit screen went completely dark (blackout), the top 2 led was flashing red and producing a long consistence beep noise.Unknown patient harm was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).G4.Pma/510(k)# - the device is a similar device marketed in foreign countries and is not marketed under the 510k.H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: customer preferred to have old main board and they will troubleshoot further.Old main board back was installed on unit.Ok to close call.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20177605
Report Number3013421741-2024-00400
Device Sequence Number18217230
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)20210621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301.100.130
Device Catalogue Number301.100.130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer02/09/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown